I have been on cimzia for three months now. It's working very well on my overall stiffness but I still have a few joints that's painful including my right wrist which limited me from doing certain things. My rheumey nurse said we have to let the medication work for longer as these joints are still swollen. I'm happy with my outcome so far apart from struggling to get over a rotten cold thats taken me ages to shift. I was just wondering if anyone gets really bad hot flushes on this medication. I realise it could be the menopause as I'm 47, but they are constant and think it could be a side effect to cimzia. Although my nurse says it's not. Does anyone taking cimzia suffer from these constant hot flushes- day & night, they are driving me crazy. :((

2 Replies

  • Hi 02tkwillx,

    altered temperature perception, night sweats and flushing are listed as side effects in the patient information:

    hope they don't persist as you get used to the drug.


    Beverley (NRAS Helpline)

  • I've been on CIMZIA for four years now and for me it's a wonder drug. It has enabled me to be in control of my life again. Your Rheumy is right, it will take some time to reap the full benefit. I'm a 66 year old male, so hot flushes are not something I can help you with, give CIMZIA a chance and I really hope it will work for you as well as it did for me. All the very best!

You may also like...